# SDR AALA20170615002

- Difficulty date: June 15, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 49,284 hours, 20,033 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 176A310126
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE  VERTICAL STABILIZER FIXED LEADING EDGE EXPANSION JOINT AT THE RADIUS RELIEF CUT.    REMOVED AND REPLACED THE ANGLE IAW 51-00-05, AND SRM 51-40-02..
